Hello all, good afternoon or good morning for me. i'm working nights for the next month for work so my body will be totally wacky, hah. oh well better money.
Skin: So as the title says i'm experiencing a breakout on both sides of my cheeks, worse on the R side w/ 4 red red med-large spots, i think 2 are just marks but they have gotten redder over the past day. the L side has just 2-3 that aren't bad. chin and forehead are clear except for large pores and blackheads on forehead. large pores and lingering blackheads on front of cheeks and nose.
i'm guessing this is from the increased dose t0 40mg (today is day 19 of 40mg but 49 of total course). i noticed a breakout and the more side effects 20 days into the start of the course and this is roughly the same but the side effects aren't any worse that i can tell. but i've also been eating crappy- ice cream and cake ect. i also started working out last week and i haven't these last couple of months and i was really nervous with all the sweating but i do shower right after. soo idk what this breakout is- hope its just the dosage
Side effects: dry lips- not bad, no cracking, just keep aquaphor on at all times to prevent and they get red if i don't. dry hair- can go days without washing but i don't b/c i exercise and get super sweaty and after work i fell gross. kinda dry face after first washing-i washed my face about an hour ago and didn't moisturize yet because i'm gonna workout and it feels tight but no terrible dry and flaky. BUT i do have to blot 1x/day and it covers 1/2-3/4 the sheet, which is weird because i wasn't blotting for a while and now i am again- nowhere near i use to blow 3x/day. sometimes get a bad headache so i have to eat, drink, and coffee, sometimes have to take motrin. back was achy somedays last week but nothing terrible. i still have that occ facial sweating and flushing for no reason= annoying but not terrible. my nose if filled w/ green and bloody boogers a few times a day and i don't have allergies so i'm guessing it's accutane. but no nosebleeds.
i've been out in the sun doing work around the yard here and there and the sun kinda feels like it burns if i'm out there for 10 or so minutes but i don't actually burn the skin. but i try to stay in the shade most of the time but the PALENess is killing my- my legs and arms are ghostly and it's may tomorrow greaty summer right around the corner, whichi s annoying. idk what i'm gonna do about everyone going to the beach and outside all summer, like how many excuses can i come up with. ugh.
my next appointment is may 11th to start my 3rd month, WOWO, crazy. idk if i'll stay at 40 or increase to 60mg i guess we'll see
thanks for reading